Access count of this item: 30

Files in This Item:
File Description SizeFormat 
1901-10.pdf1.11 MBAdobe PDFView/Open
Title: On Logistic Equations with Diffusion and Nonlocal Terms (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 山田, 義雄  KAKEN_name
Author's alias: YAMADA, Yoshio
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 121
End page: 134
Thesis number: KJ00009341939
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.